Just an update hit day 21 felt great made it 6 days then anxiety again. I was sooo happy now Dr. Upped my dose to 15 mgs in the am wondering if the anxiety and hot flashes I feel now 3 days into the new dose will go away not sure what happened. Was taking a small dose of Klonipin but for a week or so did not feel I needed it wondering too if the Klonipin withdrawal caused the rebound? Any thoughts would be appreciated.
Can Klonopin withdrawal cause Rebound Anxiety ?
- 25 Mar 2012 by Koda05
- 26 Mar 2012
- lexapro, anxiety, generalized anxiety disorder, hot flashes
Added 26 Mar 2012:
Just a little more information I was just taking Klonipin .5 mg on and off until Lexapro kicked felt like it did so stopped Klonipin. Doc just said I would forget to take the klonipin which I did. So how then do you know when the lexapro is working if you take them both?
It is quite possible that you are experiencing klonopin withdrawal symptoms.
Minor side effects of Klonopin withdrawal may include restlessness, anxiety, sleep problems and sweating. More-serious signs and symptoms also could include hallucinations, whole-body tremors, seizures, and increased blood pressure, heart rate and body temperature.
You should talk with your doctor about how you are feeling.
Klonopin withdrawal can definitely cause anxiety!! It is a medication that you become physically dependent upon, and you have to go off of it slowly. It is not a medication that you take PRN, that would be xanax or ativan, but even taking those regularly will cause physical dependance. You can't play games with benzo's as some withdrawals can cause seizures.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Posted 12 Jan 2011 • 2 answers
Posted 20 Jan 2012 • 2 answers
Posted 21 Jul 2013 • 2 answers
Posted 17 Aug 2013 • 4 answers